# SDR P2EA00328

- Difficulty date: October 25, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE EXTERIOR FUSELAGE SKIN AT BS 306 - BS 311 STR 24R WITH CORROSION.  L = 5.00 INCHES.  W = 2.500 INCHES.  D = 0.065 INCH.  IDENTIFIED AS REPORTABLE ON 11-7-00.  REPAIRED THE EXTERIOR FUSELAGE SKIN AT BS 306 - BS 311 STR 24R IAW BOEING FAX COO-SJO-0011931 DATED OCT 19, 2000 DOCUMENTED ON FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA DER B. R. FRANKES DESIGNATION DERY 635184NM DATED AND SUBMITTED OCT 26, 2000.  (X)
